# SDR AALA202504215367

- Difficulty date: April 12, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Cracked
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR FORWARD SLIDE MOUNT CRACKED. REMOVED AND REPLACED MOUNT-SHOCK INSULATOR AT AFT ENTRY DOOR FORWARD SLIDE MOUNT. PER B737-NG SRM 51-40-02-OG.
